# SDR UALA2011042101941

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 56,256 hours, 21,106 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5L0040
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ENG 2 FUEL LEAK UNDER ENGINE.  FOR ENGINE DRAINS LEAK RATE LIMITS, REPORT FINDINGS TO SAMC, CARRIED FORWARD PER SAMC.  LCL UAL MAINT REP REPORTS FUEL LEAK FROM ACOC (AIR COOLED OIL COOLER) APPROX 19 DPM DURING IDLE RUN BY FLIGHT CREW, WITHIN CARRY FORWARD LIMITS OF AMM.  REPLACED ACOC REF MM.  OPS CHECK REF TASK, NO FAULTS NOTED.  LEAK CHECKED AND NO LEAKS NOTED.
